MathSciNet Relay Station
MathSciNet bibliographic data
MR2142417 (2006b:46102) 46S50 (28A20 46B10)
Guo, Tie-Xin; Li, Shao-Bin The James theorem in complete random normed modules. J. Math. Anal. Appl. 308 (2005), no. 1, 257–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement